# SDR 96ZZZX243

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-83
- Aircraft serial: 49785
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 730 - IN CRUISE, L-1 WINDSHIELD OUTER PANE CRACKED RESULTING IN AN UNSCHEDULED LANDING AT ABQ.  REPLACED L-2 WINDSHIELD, MFG PN 5912290505.  CHECK C-1 - 6-27-95.
